# SDR 2002F00907

- Difficulty date: September 19, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N306TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 3,183 hours, 1,648 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 3,186 hours, 1,650 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6723
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 3,121 hours, 1,618 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(ORIG CLOSED) NR 1 ENGINE CONTROL AMBER LIGHT ILLUMINATED AFTER ENGINE START. RETURNED TO GATE. REMOVED & REPLACED LT ENGINE (EEC) ELECTRONIC ENGINE CONTROL IN ACCORDANCE WITH MAINTENANCE MANUAL. SYSTEM CHECKS NORMAL.
